# SDR AALA20000738

- Difficulty date: May 7, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, RIGHT AFT SERVICE DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED RIGHT AFT SERVICE DOOR EXERIOR EMERGENCY LIGHT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
